# SDR USAASB02113

- Difficulty date: June 9, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE FOUND THE AFT OVERHEAD EMERGENCY LIGHTS DIM/WEAK.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT CHARGER D3580.  OPERATIONAL CHECK GOOD.  (M)
